Advertisement -- Learn more about ads on this site.


    MELAFYAIYAI   14,568
SparkPoints
10,000-14,999 SparkPoints
 
 

Wow


Sunday, January 20, 2013

Met with my nurse practitioner to discuss what I can do to help with my weight loss, and came away with a little more information, and hopefully a plan.

It is very possible that the antidepressant I am on is making it harder for me to lose the weight. I've been on the merry-go-round of finding a med that works before, and I'm not willing to mess with that. However, I am cutting back on the med by 25% - not too much, but hopefully enough to help a little bit. I'm also increasing my aerobic workout to an hour minimal 6 days a week.

Spent 2 days being mad, and thus eating more than I should have (why do I always shoot myself in the foot with things like that?!), and got it back together again for most of today.

It's amazing to me just how much more tired I am when I increase my workout a little. I haven't even begun to put it all together with strength exercising, but am trying to add in some Tae Bo, etc... that will work the muscles pretty hard at the same time that I'm getting the cardio going. Here's hoping I see a more recognizable change in my weight soon!
SHARE

Member Comments About This Blog Post:

Be the First to Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by MELAFYAIYAI